# SDR ASAA2025101361575

- Difficulty date: October 13, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 35,108 hours, 10,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED OPS CHECK. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PPACK M267 IAW B737-900 AMM 33-31-06-960-805 OP CHECKS GOOD IAW B737-900 AMM 33-51-00-710-801.
